Loading [MathJax]/jax/output/SVG/jax.js
  • Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
WANG Chunru. The Translational Hull of Right e-wlpp Semigroups[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(4): 104-107. DOI: 10.6054/j.jscnun.2019073
Citation: WANG Chunru. The Translational Hull of Right e-wlpp Semigroups[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(4): 104-107. DOI: 10.6054/j.jscnun.2019073

The Translational Hull of Right e-wlpp Semigroups

More Information
  • Received Date: May 01, 2018
  • Available Online: March 21, 2021
  • The definition of adequate right e-wlpp semigroup is given according to the right e-wlpp semigroup. The mapping λ+ and ρ+ from S to itself is introduced using the relation between adequate right e-wlpp semigroup and idempotent set E(S). It is proved that the translation hull of right e-wlpp semigroup is still right e-wlpp semigroup. The translation hull of an adequate right e-wlpp semigroup is still an adequate right e-wlpp semigroup.
  • [1]
    AULT J E. The translational hull of an inverse semigroup[J]. Glasgow Mathematical Journal, 1973, 14(1):56-64. doi: 10.1017/S0017089500001737
    [2]
    FOUNTAIN J. Abundant semigroups[J]. Proceedings of the London Mathematical Society, 1982, 44:103-129. http://d.old.wanfangdata.com.cn/Periodical/sxjz200503004
    [3]
    FOUNTAIN J, LAWSON M. The translational hull of an adequate semigroup[J]. Semigroup Forum, 1985, 32:79-86. doi: 10.1007/BF02575525
    [4]
    TANG X D. On a theorem of C-wrpp semigroups[J]. Communications in Algebra, 1997, 25(5):1499-1504. doi: 10.1080-00927879708825931/
    [5]
    REN X M, SHUM K P. The translational hull of a strongly right or left adequate semigroup[J]. Vietnam Journal of Mathematics, 2006, 34(4):441-447. http://d.old.wanfangdata.com.cn/Periodical/dbsx-e201004001
    [6]
    HU Z B, GUO X J. The translational hull of an inverse wrpp semigroups[J]. Semigroup Forum, 2009, 4(8):1397-1404. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=21e06bba07ec32092a9bcc3a79ce5c1c
    [7]
    袁莹, 宫春梅, 马思遥. U-超富足半群的结构与完全˜J单半群的平移壳[J].数学进展, 2014, 43(1):35-47.

    YUAN Y, GONG C M, MA S Y. The structure of U-superabundant semigroups and the translational hull of the complete ˜J-simple semigroups[J]. Advances in Mathematics, 2014, 43(1):35-47.
    [8]
    DU L, SHUM K P. On left C-wrpp semigroups[J]. Semi-group Forum, 2003, 67(4):373-387.
    [9]
    王春茹, 任学明, 吕敏红.右e-wlpp半群[J].华南师范大学学报(自然科学版), 2013, 45(4):35-37. http://d.old.wanfangdata.com.cn/Periodical/hnsfdx201304008

    WANG C R, XUE M R, LV M H. Right e-wlpp semi-groups[J]. Journal of South China Normal University(Na-tural Science Edition), 2003, 45(4):35-37. http://d.old.wanfangdata.com.cn/Periodical/hnsfdx201304008
    [10]
    李顺波.广义正则平移壳的研究[D].西安: 西安建筑科技大学, 2006. http://cdmd.cnki.com.cn/Article/CDMD-10703-2006082297.htm

    LI S B. Some studies for the translational hulls on genera-lized regular semigroups[D]. Xi'an: Xi'an University of Architecture and Technology, 2006. http://cdmd.cnki.com.cn/Article/CDMD-10703-2006082297.htm
    [11]
    王娟.若干广义正则半群平移壳的研究[D].西安: 西安建筑科技大学, 2010. http://cdmd.cnki.com.cn/article/cdmd-10703-2010134123.htm

    WANG J. Some studies for the translational hulls on gene-ralized regular semigroups[D]. Xi'an: Xi'an University of Architecture and Technology, 2010. http://cdmd.cnki.com.cn/article/cdmd-10703-2010134123.htm
    [12]
    付国文.关于几类广义正则半群的研究[D].山东: 山东师范大学, 2012. http://cdmd.cnki.com.cn/Article/CDMD-10445-1012339299.htm

    FU G W. Some studies for generalized regular semigroups[D]. Shandong: Shandong Normal University, 2012. http://cdmd.cnki.com.cn/Article/CDMD-10445-1012339299.htm
    [13]
    孙学敏.某些广义正则半群的性质和结构[D].山东: 山东师范大学, 2015. http://cdmd.cnki.com.cn/Article/CDMD-10445-1015602881.htm

    SUN X M. Properties and structures of some generalized regular semigroups[D]. Shandong: Shandong Normal University, 2015. http://cdmd.cnki.com.cn/Article/CDMD-10445-1015602881.htm

Catalog

    Article views (1509) PDF downloads (58) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return